I've been taking .5mg-1.0mg of lorazepam with 6mg of melatonin before bed to help sleep for the last four weeks. I am now experiencing moderate diarrhea in the morning when I wake up, which lasts for about 60 minutes or so. This has been happening for the last week when I wake up. It is also accompanied by a bit of an uneasy, almost nervous feeling. Like morning nerves. Can this be the meds? My doctor seems to think it's a stomach bug but it generally resolves itself by mid-late morning. Thanks
Lorazepam can cause diarrhea. If the problem persists I'd ask your doc to try a different benzodiazpine since they all affect people differently (meaning Xanax or Klonopin might not cause diarrhea like Lorazepam).
It's also possible you're experiencing rebound anxiety from when the Lorazepam wears off. Switching to a longer-acting benzo like Klonopin might help solve this issue.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2010 • 20 answers
Posted 28 Dec 2010 • 1 answer
Posted 21 Sep 2012 • 4 answers
Posted 28 May 2014 • 3 answers
Posted 27 Apr 2016 • 1 answer